# SDR FDEA201506191898

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXB532706090040
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD PANEL 242AJ, ONE EACH INSERT MISSING & ONE EACH CORNER EDGE ERODED.  FABRICATED FLOOR PANEL 242AJ ON T15 1145458 IAW SRZ DWG 25-005.  CAT A MAJOR REPAIR.
